# SDR WVER061320150002

- Difficulty date: June 13, 2015
- Submitted: June 13, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 22,614 hours, 16,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670370623
- Condition: Chafed
- Location: Bs 974
- Part time: 22,614 hours, 16,017 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LOWER FUSELAGE SKIN IS CHAFED AT BS 974 CHAFED APPROXIMATELY .375 X .500 X .012 DEEP AND FS 979, CHAFE APPROXIMATELY X 2.3" X .025 DEEP.
